# SDR AU981474

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 RT INBOARD GROUND SPOILER OUTBOARD ACTUATOR HOUSING PIVOT LUG BROKEN.  CAUSED BY TWO FATIGUE CRACKS ORIGINATING FROM CORROSION PITTING IN THE HOUSING PIVOT BEARING BORE.    PART TC:  34,921.
